MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRELINK; DATA MANAGEMENT SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRELINK; DATA MANAGEMENT SYSTEM
Model Number 71733-01
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Codes Hypoglycemia (1912); Loss of consciousness (2418)
Date of Event 11/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is pending at this time.A follow up will be submitted once additional information is obtained.Section d.Suspected medical device and g4 - pma/510(k)# has been populated for the freestyle librelink ios application as this report concerns a united kingdom customer.This is same/similar to us freestyle libre 2 ios application, model number 71926-01.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
An incompatible application issue was reported with the abbott diabetes care (adc) device in use with iphone 13 with ios operating system and version 18.6.2.As a result, customer was unable to monitor glucose readings due to the device showing "check sensor" and no glucose alarms.The customer experienced loss of consciousness.Later on, the customer woke up and self-treated with "jelly babies".No third-party treatment was provided.There was no report of death or permanent impairment associated with this event.
 
Additional Manufacturer Narrative
The user reported not receiving alarms.The reported issue was investigated.The reported configuration was not compatible with the customer's reported application.The latest revision of the compatibility guide was available to the customer on the abbott diabetes care website.As the compatibility guide is provided to the customer and the incompatible configurations were used, this complaint is not confirmed to use.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
An incompatible application issue was reported with the abbott diabetes care (adc) device in use with iphone 13 with ios operating system and version 18.6.2 , app version 2.12.2.8979.As a result, customer was unable to monitor glucose readings due to the device showing "check sensor" and no glucose alarms.The customer experienced loss of consciousness.Later on, the customer woke up and self-treated with "jelly babies".No third-party treatment was provided.There was no report of death or permanent impairment associated with this event.

Brand Name
FREESTYLE LIBRELINK
Common Device Name
DATA MANAGEMENT SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda 94502 7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda 94502-7001
4157205405
MDR Report Key23580540
Report Number2954323-2025-45097
Device Sequence Number9222829
Product Code PZE
UDI-Device Identifier00357599000059
UDI-Public00357599000059
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P160030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number71733-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown